Hyperbilirubinemia in a Patient Receiving Alectinib for Anaplastic Lymphoma Kinase Positive Non-Small-Cell Lung Cancer: A Histological Features.
Аннотация
BACKGROUND
Alectinib is a second generation of anaplastic lymphoma kinase (ALK) inhibitor that has been approved for the treatment of advanced non-small-cell lung cancer (NSCLC) with ALK rearrangements. Hepatotoxicity is the most common adverse drug reaction. However, there is currently no published report on the pathologic findings of alectinib-induced hyperbilirubinemia.
CASE PRESENTATION: Here, we report a case of a patient with NSCLC and chronic hepatitis B (CHB) who was treated with alectinib and developed grade 4 hyperbilirubinemia after 3 years on therapy. Alectinib was discontinued, and an artificial liver support system (ALSS) was used to decline blood bilirubin levels. The pathological manifestations from a liver biopsy showed the hepatocytes with scattered focal necrosis, bile stasis, and vesicular steatosis, bile emboli in capillaries, and star-shaped fibers proliferation in the portal area.
CONCLUSION
This is the first report of alectinib-induced hyperbilirubinemia which was confirmed by liver histopathology and successfully relieved by ALSS treatment and drug discontinuation.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.